PL EN


Preferences help
enabled [disable] Abstract
Number of results
Journal
2010 | 8 | 6 | 995-1000
Article title

Generalized and potential symmetries of the Rudenko-Robsman equation

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
The paper presents a concrete study of the existence of generalized and potential symmetries for the 1+1 dimensional version of the Rudenko-Robsman equation, an interesting fourth-order partial differential equation that describes the evolution of nonlinear waves in a dispersive medium. As the main results, the existence of a two-parameter algebra of generalized symmetries and of an infinite-dimensional algebra when potential symmetries are taken into account is proven.
Publisher
Journal
Year
Volume
8
Issue
6
Pages
995-1000
Physical description
Dates
published
1 - 12 - 2010
online
5 - 9 - 2010
References
  • [1] G. Bluman, S. Kumei, Symmetries of Differential Equations (Springer-Verlag, New York, 1989)
  • [2] N. Ibragimov, Transformation Groups Applied to Mathematical Physics (D. Reidel, Boston, 1985)
  • [3] P. Olver, Applications of Lie Groups to Differential Equations (Springer-Verlag, New York, 1993)
  • [4] A. D. Polyanin, V. F. Zaitsev, Hanbook of Nonlinear Partial Differntial Equations (Chapman and Hall/CRC Press Company, Boca Raton, 2004)
  • [5] A. Boldea, C. R. Boldea, Annals of theWest University of Timisoara, Physics Series 48, 101 (2006)
  • [6] R. Cimpoiasu, R. Constantinescu, Int. J. Theor. Phys. 45, 1785 (2006) http://dx.doi.org/10.1007/s10773-006-9142-z[Crossref]
  • [7] R. Cimpoiasu, R. Constantinescu, Physics Annals of the University of Craiova 18, 73 (2008)
  • [8] O. V. Rudenko, V. A. Robsman, Dokl. Phys. 384, 735 (2002)
  • [9] O. V. Rudenko, Phys.-Usp.+ 49, 69, (2006) http://dx.doi.org/10.1070/PU2006v049n01ABEH005876[Crossref]
  • [10] M. V. Aver’yanov, M. S. Basova, V. A. Khokhlova, Akustičskij Zurnal 51, 581 (2005)
  • [11] V. Gusev, Ultrasonics 44, 1335 (2006) http://dx.doi.org/10.1016/j.ultras.2006.05.012[Crossref]
  • [12] L. A. Ostrovsky, O. V. Rudenko, Acoust. Phys.+, DOI:10.1134/S1063771009060049 [Crossref]
  • [13] M. L. Gandarias, Nonlinear Anal.-Theor. 71, e1826 (2009) http://dx.doi.org/10.1016/j.na.2009.02.078[Crossref]
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.-psjd-doi-10_2478_s11534-010-0013-0
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.